Sur les homéomorphismes du cercle de classe P C r par morceaux (r1) qui sont conjugués C r par morceaux aux rotations irrationnelles  [ On piecewise class P C r homeomorphisms of the circle which are piecewise C r (r1) conjugate to irrational rotations ]
Annales de l'Institut Fourier, Volume 58 (2008) no. 3, p. 755-775

Let r1 be a real. In this paper, we study piecewise class P C r circle homeomorphisms with irrational rotation numbers. We give characterizations for such homeomorphisms that are piecewise C r conjugate to C r diffeomorphisms. As a consequence, we obtain a criterion of piecewise C r conjugacy to diophantine rotations. This characterization extends those obtained by Liousse for the PL circle homeomorphisms and by Dzhalilov for the piecewise class P circle homeomorphisms with rotation numbers of constant type. We also show that every abelian subgroup of piecewise class P C r circle homeomorphism which contains at least two elements with rotation numbers irrational and rationally independent, is piecewise C r conjugate to a subgroup of C r diffeomorphisms. An analogous to a recent result of Fayad and Khanin, is obtained concerning C (resp. C ω ) conjugacy for piecewise class P C (resp. C ω ) commuting homeomorphisms of the circle.

Soit r1 un réel. Ici, on étudie les homéomorphismes du cercle qui sont de classe P C r par morceaux et de nombres de rotation irrationnels. On caractérise ceux qui sont C r par morceaux conjugués à des C r -difféomorphismes. Comme conséquence, on obtient un critère de conjugaison C 1 par morceaux aux rotations diophantiennes. Cette caractérisation étend celles obtenues par Liousse pour les homéomorphismes affines par morceaux du cercle et par Dzhalilov pour les homéomorphismes de classe P de nombres de rotation de type constant. On montre aussi que tout sous-groupe d’homéomorphismes de classe P C r par morceaux qui est abélien et qui contient au moins deux éléments de nombres de rotation irrationnels et rationnellement indépendants est C r par morceaux conjugué à un sous-groupe de C r -difféomorphismes. On en déduit un résultat de conjugaison C (resp. C ω ) pour les homéomorphismes de classe P C (resp. C ω ) par morceaux commutants qui est l’analogue du récent résultat de Fayad et Khanin.

DOI : https://doi.org/10.5802/aif.2368
Classification:  37C15,  37E10
Keywords: Piecewise class P C r homeomorphism of the circle, Hölder condition, rotation number, conjugacy, break point, singular point, jump, invariant measure, equivalent measure, singular measure
@article{AIF_2008__58_3_755_0,
     author = {Adouani, Abdelhamid and Marzougui, Habib},
     title = {Sur les hom\'eomorphismes du cercle de classe $P$ $C^{r}$ par morceaux ($r\ge 1$) qui sont conjugu\'es $C^{r}$ par morceaux aux rotations irrationnelles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {3},
     year = {2008},
     pages = {755-775},
     doi = {10.5802/aif.2368},
     mrnumber = {2427509},
     zbl = {1147.37024},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2008__58_3_755_0}
}
Adouani, Abdelhamid; Marzougui, Habib. Sur les homéomorphismes du cercle de classe $P$ $C^{r}$ par morceaux ($r\ge 1$) qui sont conjugués $C^{r}$ par morceaux aux rotations irrationnelles. Annales de l'Institut Fourier, Volume 58 (2008) no. 3, pp. 755-775. doi : 10.5802/aif.2368. http://www.numdam.org/item/AIF_2008__58_3_755_0/

[1] Adouani, A.; Marzougui, H. Conjugacy of Piecewise C 1 -Homeomorphisms of class P of the circle (https ://hal.ccsd.cnrs.fr/ccsd-00007995v3)

[2] Denjoy, A. Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures Appl., Tome 11 (1932), pp. 333-375 | Zbl 0006.30501

[3] Dzhalilov, A.; Khanin, K. M. On invariant measure for homeomorphisms of a circle with a break point, Functional Analysis and its Applications, Tome 32 (1998) no. 3, pp. 153-161 | Article | MR 1659647 | Zbl 0921.58035

[4] Dzhalilov, A. A. Piecewise smoothness of conjugate homeomorphisms of a circle with corners, Theoretical and Mathematical Physics, Tome 120 (1999) no. 2, pp. 961-972 | Article | MR 1737285 | Zbl 0988.37046

[5] Dzhalilov, A. A.; Liousse, I. Circle homeomorphisms with two break points, Nonlinearity, Tome 19 (2006), pp. 1951-1968 | Article | MR 2250801 | Zbl pre05119486

[6] Fayad, B.; Khanin, K. Smooth linearization of commuting circle diffeomorphisms (ArXiv : math. DS/0605214 v1(2006))

[7] Katznelson, Y. Sigma-finite invariant measures for smooth mappings of the circle, J. Analyse Math., Tome 31 (1977), pp. 1-18 | Article | MR 486415 | Zbl 0346.28012

[8] Katznelson, Y.; Ornstein, D. The absolute continuity of the conjugation of certain diffeomorphisms of the circle, Ergodic Theory Dynam. Systems, Tome 9 (1989) no. 4, pp. 681-690 | Article | MR 1036903 | Zbl 0819.58033

[9] Katznelson, Y.; Ornstein, D. The differentiability of the conjugation of certain diffeomorphisms of the circle, Ergod.Th. and Dynam.Sys., Tome 9 (1989) no. 4, pp. 643-680 | MR 1036902 | Zbl 0819.58033

[10] Khanin, K. M.; Sinaĭ, Ya. G. Smoothness of conjugacies of diffeomorphisms of the circle with rotations, Russian Math. Surveys, Tome 44 (1989) no. 1, pp. 69-99 | Article | MR 997684 | Zbl 0701.58053

[11] Liousse, I. Nombres de rotation dans les groupes de Thompson généralisé, automorphismes (https ://hal.archives-ouvertes.fr/hal-00004554)

[12] Liousse, I. Nombre de rotation, mesures invariantes et ratio set des homéomorphismes affines par morceaux du cercle, Ann. Inst. Fourier, Grenoble, Tome 55 (2005) no. 2, pp. 1001-1052 | Article | Numdam | MR 2147896 | Zbl 1079.37033

[13] Liousse, I. PL Homeomorphisms of the circle which are piecewise C 1 conjugate to irrational rotations, Bull Braz Math Soc, New Series, Tome 35 (2005) no. 2, pp. 269-280 | Article | MR 2081026 | Zbl pre02133672

[14] Minakawa, H. Classification of exotic circles of PL + (S 1 ), Hokkaido Math. J., Tome 26 (1997) no. 3, pp. 685-697 | MR 1483467 | Zbl 0896.57024

[15] Moser, J. On commuting circle mapping and simultaneous Diophantine approximations, Math. Z., Tome 205 (1990), pp. 105-121 | Article | MR 1069487 | Zbl 0689.58031

[16] Poincaré, H. Oeuvres complètes (1885) (t.1, 137–158)

[17] Stark, J. Smooth conjugacy and renormalisation for diffeomorphisms of the circle, Nonlinearity, Tome 1 (1988) no. 4, pp. 541-575 | Article | MR 967471 | Zbl 0725.58040

[18] Yoccoz, J.-C. Il n’ y a pas de contre-exemple de Denjoy analytique, C.R.A.S., Tome 298 (1984) no. 7, pp. 141-144 (série I) | Zbl 0573.58023